Cookies?
Library Header Image
LSE Research Online LSE Library Services

On large deviations in testing Ornstein–Uhlenbeck-type models

Gapeev, Pavel V. and Küchler, U. (2008) On large deviations in testing Ornstein–Uhlenbeck-type models. Statistical Inference for Stochastic Processes, 11 (2). pp. 143-155. ISSN 1387-0874

Full text not available from this repository.

Abstract

We obtain exact large deviation rates for the log-likelihood ratio in testing models with observed Ornstein–Uhlenbeck processes and get explicit rates of decrease for the error probabilities of Neyman–Pearson, Bayes, and minimax tests. Moreover, we give expressions for the rates of decrease for the error probabilities of Neyman–Pearson tests in models with observed processes solving affine stochastic delay differential equations.

Item Type: Article
Official URL: http://www.springerlink.com/content/102997/
Additional Information: © 2008 Springer Netherlands
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 19 Jan 2009 12:10
URL: http://eprints.lse.ac.uk/21943/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only